RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1965, Volume 161, Number 2, Pages 288–291 (Mi dan30856)  

This article is cited in 2 scientific papers (total in 3 papers)

MATHEMATICS

Engel elements and the radical in $PI$ -algebras and topological groups

V. P. Platonov

V. I. Lenin Belorusskii State University

Full text: PDF file (682 kB)

Bibliographic databases:

Document Type: Article
Presented: A. N. Kolmogorov
Received: 22.10.1964

Citation: V. P. Platonov, “Engel elements and the radical in $PI$ -algebras and topological groups”, Dokl. Akad. Nauk SSSR, 161:2 (1965), 288–291

Citation in format AMSBIB
\Bibitem{Pla65}
\by V.~P.~Platonov
\paper Engel elements and the radical in $PI$ -algebras and topological groups
\jour Dokl. Akad. Nauk SSSR
\yr 1965
\vol 161
\issue 2
\pages 288--291
\mathnet{http://mi.mathnet.ru/dan30856}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0173711}
\zmath{https://zbmath.org/?q=an:0136.29503}


Linking options:
  • http://mi.mathnet.ru/eng/dan30856
  • http://mi.mathnet.ru/eng/dan/v161/i2/p288

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Adian, E. I. Zel'manov, G. A. Margulis, S. P. Novikov, A. S. Rapinchuk, L. D. Faddeev, V. I. Yanchevskii, “Vladimir Petrovich Platonov (on his 60th birthday)”, Russian Math. Surveys, 55:3 (2000), 601–610  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. A. Yu. Golubkov, “The radical RN and the weakly solvable radical of linear groups over associative rings”, J. Math. Sci., 154:2 (2008), 143–203  mathnet  crossref  mathscinet  zmath  elib  elib
    3. E. Aladova, B. Plotkin, “PI-groups and PI-representations of groups”, J. Math. Sci., 164:2 (2010), 155–162  mathnet  crossref  mathscinet  elib
  • Number of views:
    This page:18
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019